Alert archive / Minnesota / Wind Chill Warnings in 2008

Wind Chill Warning 4, NWS Duluth, MN

February 19, 20087 counties in Minnesota

NWS Duluth, MN issued this wind chill warning at Feb 19, 2008, 3:36 PM CST for 7 counties in Minnesota. It took effect at Feb 19, 2008, 6:00 PM CST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 19, 2008, 3:36 PM CST (21:36 UTC)
In effect from
Feb 19, 2008, 6:00 PM CST
Expired
Feb 20, 2008, 11:52 AM CST
In force
18 hr
Issued by
NWS Duluth, MN

Counties Cass County, MN, Cook County, MN, Crow Wing County, MN, Itasca County, MN, Koochiching County, MN, Lake County, MN, Saint Louis County, MN

The radar

The Duluth radar (KDLH), 85 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 9.6 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2008-02-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2008-02-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
697 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KDLH 192136
WSWDLH

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DULUTH MN
336 PM CST TUE FEB 19 2008

MNZ010>012-018-019-021-025-026-033-034-200545-
/O.UPG.KDLH.WC.Y.0009.080220T0000Z-080220T1800Z/
/O.NEW.KDLH.WC.W.0004.080220T0000Z-080220T1800Z/
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN COOK/LAKESHORE-
NORTHERN CASS-SOUTHERN ITASCA-SOUTHERN CASS-CROW WING-
336 PM CST TUE FEB 19 2008

...WIND CHILL WARNING IN EFFECT UNTIL 12 PM CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A WIND CHILL
WARNING...WHICH IS IN EFFECT UNTIL 12 PM CST WEDNESDAY. 

BITTERLY COLD AIR WILL ENTER THE REGION OVERNIGHT AS AN ARCTIC
FRONT SLIDES ACROSS THE REGION. TEMPERATURES WILL DROP TO 20 TO
30 BELOW ZERO BY MORNING. WINDS WILL INCREASE THIS EVENING AFTER
THE FRONT MOVES THROUGH. THIS COMBINATION OF COLD AIR AND WIND
WILL ALLOW WIND CHILLS TO DROP TO 40 BELOW ZERO BY MIDNIGHT IN
MANY LOCATIONS. A FEW AREAS MAY HAVE WIND CHILLS OF 45 TO 50 BELOW
BY EARLY WEDNESDAY. CONDITIONS SHOULD IMPROVE GRADUALLY WEDNESDAY
AS WINDS DECREASE AND SOME MODERATION IN THE AIR TEMPERATURE
OCCURS.


A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
COULD RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS
ARE NOT TAKEN.

$$

MNZ020-035>038-WIZ001>004-006>009-200545-
/O.CON.KDLH.WC.Y.0009.080220T0000Z-080220T1800Z/
SOUTHERN LAKE/LAKESHORE-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
336 PM CST TUE FEB 19 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST
WEDNESDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST
WEDNESDAY. 

AN ARCTIC FRONT WILL PUSH ACROSS THE REGION THIS EVENING WITH
COLDER AIR AND INCREASING WINDS EXPECTED BY EARLY EVENING. WIND
CHILL READINGS OF 25 TO 40 BELOW ZERO ARE EXPECTED LATE TONIGHT
AND WEDNESDAY MORNING ACROSS THE TWIN PORTS... AND EAST OVER MOST
OF NORTHWEST WISCONSIN.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WIND WILL
COMBINE TO GENERATE DANGEROUSLY LOW WIND CHILLS. THIS COULD
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN.  WHEN YOU VENTURE OUTDOORS DRESS APPROPRIATELY AND
MAKE SURE YOU WEAR A HAT AND GLOVES. BRINGS PETS INDOOR TO
PROTECT THEM FROM THE DANGEROUS COLD CONDITIONS.

$$
3 follow-up statements
000 
WWUS43 KDLH 200323
WSWDLH

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DULUTH MN
923 PM CST TUE FEB 19 2008

MNZ010>012-018-019-021-025-026-033-034-201030-
/O.CON.KDLH.WC.W.0004.000000T0000Z-080220T1800Z/
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN COOK/LAKESHORE-
NORTHERN CASS-SOUTHERN ITASCA-SOUTHERN CASS-CROW WING-
923 PM CST TUE FEB 19 2008

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 12 PM CST
WEDNESDAY...

A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 12 PM CST WEDNESDAY.

WIND CHILLS WILL DROP TO 35 TO 50 BELOW ZERO OVERNIGHT THROUGH
WEDNESDAY MORNING. FROSTBITE CAN OCCUR ON EXPOSED SKIN IN 10
MINUTES OR LESS WITH WIND CHILLS OF 45 TO 50 BELOW ZERO.

EXPECT TEMPERATURES TO CONTINUE TO DROP TONIGHT AS BITTERLY COLD
AIR SETTLES OVER REGION BEHIND AN ARCTIC FRONT. TEMPERATURES WILL
DROP TO 20 TO 30 BELOW ZERO BY MORNING. NORTHERLY WINDS WILL RANGE
FROM 5 TO 15 MPH LATE TONIGHT INTO WEDNESDAY MORNING. CONDITIONS
SHOULD IMPROVE GRADUALLY WEDNESDAY AS WINDS DECREASE AND SOME
MODERATION IN THE AIR TEMPERATURE OCCURS.

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
COULD RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS
ARE NOT TAKEN.

$$

MNZ020-035>038-WIZ001>004-006>009-201030-
/O.CON.KDLH.WC.Y.0009.000000T0000Z-080220T1800Z/
SOUTHERN LAKE/LAKESHORE-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
923 PM CST TUE FEB 19 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST
WEDNESDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST
WEDNESDAY. 

WIND CHILLS WILL DROP TO 25 TO 40 BELOW ZERO TONIGHT...AND LAST
INTO WEDNESDAY MORNING. THE WIND CHILL WILL TAKE A BIT LONGER TO
DROP OFF IN NORTHWEST WISCONSIN TONIGHT DUE TO MORE CLOUD COVER.
WIND CHILL VALUES THIS LOW...CAN CAUSE FROSTBITE IN 10 TO 25
MINUTES ON EXPOSED SKIN. IF WIND CHILLS DROP TO 45 BELOW
ZERO...FROSTBITE CAN OCCUR IN 10 MINUTES.

EXPECT TEMPERATURES TO CONTINUE TO DROP TONIGHT AS BITTERLY COLD
AIR SETTLES OVER REGION BEHIND AN ARCTIC FRONT. TEMPERATURES WILL
DROP TO 15 TO 25 BELOW ZERO BY MORNING OVER NORTHWEST WISCONSIN
AND NORTHEAST MINNESOTA. CONDITIONS SHOULD IMPROVE GRADUALLY
WEDNESDAY AS WINDS DECREASE AND SOME MODERATION IN THE AIR
TEMPERATURE OCCURS.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WIND WILL
COMBINE TO GENERATE DANGEROUSLY LOW WIND CHILLS. THIS COULD
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN.  WHEN YOU VENTURE OUTDOORS DRESS APPROPRIATELY AND
MAKE SURE YOU WEAR A HAT AND GLOVES. BRINGS PETS INDOOR TO
PROTECT THEM FROM THE DANGEROUS COLD CONDITIONS.

$$

MELDE
000 
WWUS43 KDLH 200930
WSWDLH

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DULUTH MN
330 AM CST WED FEB 20 2008

MNZ010>012-018-019-021-025-026-033-034-201800-
/O.CON.KDLH.WC.W.0004.000000T0000Z-080220T1800Z/
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN COOK/LAKESHORE-
NORTHERN CASS-SOUTHERN ITASCA-SOUTHERN CASS-CROW WING-
330 AM CST WED FEB 20 2008

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY...

A WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON TODAY FOR THE
MINNESOTA ARROWHEAD AND IRON RANGE...UP TO INTERNATIONAL
FALLS...AND DOWN TO THE BRAINERD LAKES AREA.

WIND CHILLS WILL FALL TO 35 TO 45 BELOW ZERO EARLY THIS MORNING
BEFORE RISING AGAIN TOWARD THE NOON HOUR. FROSTBITE CAN OCCUR ON
EXPOSED SKIN IN AS LITTLE AS 10 MINUTES. ANYONE WHO NEEDS TO BE
OUTDOORS THIS MORNING SHOULD DRESS WARMLY...INCLUDING A HAT AND
GLOVES. PETS SHOULD ALSO BE PROTECTED FROM THE COLD TEMPERATURES.

$$

MNZ020-035>038-WIZ001>004-006>009-201800-
/O.CON.KDLH.WC.Y.0009.000000T0000Z-080220T1800Z/
SOUTHERN LAKE/LAKESHORE-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
330 AM CST WED FEB 20 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON TODAY FOR
NORTHWESTERN WISCONSIN AND ADJACENT AREAS OF MINNESOTA OVER TO
AITKIN...AND UP THE NORTH SHORE TO SILVER BAY...INCLUDING THE
DULUTH SUPERIOR METRO AREA.

WIND CHILLS WILL FALL TO 25 TO 40 BELOW ZERO EARLY THIS MORNING
BEFORE RISING AGAIN TOWARD THE NOON HOUR. FROSTBITE ON EXPOSED
SKIN CAN OCCUR IN LESS THAN 30 MINUTES. ANYONE WHO NEEDS TO BE
OUTDOORS THIS MORNING SHOULD DRESS WARMLY...INCLUDING A HAT AND
GLOVES. PETS SHOULD ALSO BE PROTECTED FROM THE COLD TEMPERATURES.

$$

04
000 
WWUS43 KDLH 201734
WSWDLH

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DULUTH MN
1134 AM CST WED FEB 20 2008

...THREAT FOR DANGEROUS WIND CHILLS HAS DIMINISHED...

.WITH TEMPERATURES WARMING SLOWLY AND WINDS DECREASING ACROSS THE
AREA WIND CHILLS READINGS HAVE WARMED. ALTHOUGH TEMPERATURES WILL
STRUGGLE TO WARM THIS AFTERNOON LITTLE TO NO WIND WILL KEEP WIND
CHILLS BELOW CRITERIA.

MNZ010>012-018-019-021-025-026-033-034-201845-
/O.CAN.KDLH.WC.W.0004.000000T0000Z-080220T1800Z/
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN COOK/LAKESHORE-
NORTHERN CASS-SOUTHERN ITASCA-SOUTHERN CASS-CROW WING-
1134 AM CST WED FEB 20 2008

...WIND CHILL WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DULUTH HAS CANCELLED THE WIND
CHILL WARNING. 

WINDS HAVE DIMINISHED ACROSS THE REGION ENDING THE WIND CHILL
THREAT. HOWEVER... ARCTIC TEMPERATURES WILL CONTINUE TO AFFECT
THE AREA.

$$

MNZ020-035>038-WIZ001>004-006>009-201845-
/O.CAN.KDLH.WC.Y.0009.000000T0000Z-080220T1800Z/
SOUTHERN LAKE/LAKESHORE-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
1134 AM CST WED FEB 20 2008

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DULUTH HAS CANCELLED THE WIND
CHILL ADVISORY. 

WINDS HAVE DIMINISHED ACROSS THE REGION ENDING THE WIND CHILL
THREAT. HOWEVER... ARCTIC TEMPERATURES WILL CONTINUE TO AFFECT
THE AREA.

$$

JK

What forecasters said that day

The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this wind chill warning went out at Feb 19, 3:09 PM CST, 27 minutes earlier.

Area forecast discussion, Feb 19, 3:09 PM CST, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
309 PM CST TUE FEB 19 2008

.DISCUSSION...
MAIN FOCUS ON SHORT TERM IS INCURSION OF ARCTIC AIR INTO CWA WITH
POTENTIAL FOR DANGEROUS WIND CHILLS. SOME LES IS LIKELY AS MORE
FAVORABLE FETCH DEVELOPS OVERNIGHT...INCREASING MSTR FLUX FROM LAKE
SUPERIOR INTO GOGEBIC RANGE.

VIGOROUS MID LVL CLOSED LOW SLIDING SE FROM WRN ONTARIO THIS
AFTERNOON...INTO ARROWHEAD. COLD CORE HAS ASSISTED IN STEEPENING
LAPSE RATES WITH EXTENSIVE AREA OF LL CLOUD STREETS DEVELOPING
BENEATH THIS FEATURE. A FEW SNOW SHOWERS ARE POSSIBLE WITH THE
INSTABILITY CUMULUS...OTHERWISE FORCING IS NOT THAT SIGNIFICANT.
1033MB SFC HIGH BUILDING IN STRENGTH AS IT SLIDES SOUTH FROM
MANITOBA THIS AFTERNOON. GREATEST SFC PRESS RISES ARE ALMOST DUE
SOUTH INTO ERN NODAK...PORTENDING EVENTUAL TRACK OF SFC FEATURE.

TONIGHT...GFS/EC/SREF CONSENSUS IS THAT SFC HIGH WILL MAKE IT TO
NE SDAK BY 12Z WED...WITH CORE OF ISALLOBARIC PRESS RISES MOVING
WEST AND SOUTH OF CWA. WC WARN/ADVISORY OUTLINE A BIT CHALLENGING
AS SUSPECT THAT ENOUGH MIXING OCCURS BEHIND ARCTIC FRONT TO KEEP
TEMPS FROM DROPPING DRAMATICALLY OVER SE CWA. BEST COMBINATION OF
COLDEST AIR AND WIND SEEMS TO BE AIMING FOR NRN/WRN CWA. DLH
VICINITY MAY SEE A BRIEF DROP IN WC TO CRITERIA LVL BUT DID NOT
FEEL CONFIDENT ENOUGH TO INCLUDE. PREVIOUS OUTBREAKS WERE MORE
WELL DEFINED IN REGARD TO COLD AIR/WIND SPEED VALUES.

LES PARAMETERS INCREASE QUICKLY THIS EVENING AS SFC/85H FETCH
REALIGNS TO A MORE NORTHERLY FETCH. EQL PUSH TOWARDS 10K FEET
BRIEFLY BY 6Z AT TIME OF MAXIMUM OMEGA AND BEFORE INVERSION
STRENGTHENS AND LOWERS FROM 5K TO 3K BY MORNING. WOULD EXPECT A
QUICK DOSE OF LES FROM ABOUT 4Z-8Z. MOST OF THE FAVORED DENDRITIC
ZONE IS NEAR GROUND LEVEL...BELOW BEST OMEGA...AS WOULD BE
EXPECTED WITH VERY COLD AIR ARRIVING. SEVERAL INCHES OF SNOW ARE
POSSIBLE OVERNIGHT ALONG THE GOGEBIC RANGE. WILL NOT ISSUE LES
ADVISORY AT THIS POINT ALTHOUGH CRITERIA MAY BE MET BY MORNING
OVER IRON COUNTY.

WEDNESDAY...ARCTIC SFC HIGH HEADS TOWARDS LOWER MIDWEST AS REGION
REMAINS UNDER NW MID LVL FLOW. QUIET COLD PATTERN WILL PREVAIL.

EXTENDED...STRENGTHENING MID LVL SHORTWAVE WILL MOVE ACROSS CWA
THURSDAY WITH CHANCE OF LIGHT SNOW. ACCUMULATIONS SHOULD BE ON THE
ORDER OF HALF TO ONE AND A HALF INCHES. THEN MODERATION OF COLD
AIR WILL TAKE PLACE AS INTENSE NRN BRANCH OF WESTERLIES RETREATS
INTO CTRL CANADA UNTIL NEXT WEEK.

&&

.AVIATION...
AREAS OF MVFR/IFR CONDS IN BLSN SPRDG SWD ACRS NERN MN THIS EVE AND
TNGT.  OTRW...VFR CONDS THRUT NXT 48 HRS.

&&

POINT TEMPS/POPS...
DLH -19   0 -19  12 /  10  10  10  20
INL -30  -3 -22  10 /  10  10  10  20
BRD -20   1 -11  13 /  10  10  10  20
HYR -18   0 -20  14 /  40  10  10  20
ASX -15   3 -18  14 /  50  10  10  20

&&

.DLH WATCHES/WARNINGS/ADVISORIES...

MN...WIND CHILL WARNING FROM 6 PM THIS EVENING TO 12 PM CST WEDNESDAY
     FOR CENTRAL ST. LOUIS-CROW WING-KOOCHICHING-NORTHERN CASS-
     NORTHERN COOK/NORTHERN LAKE-NORTHERN ITASCA-NORTHERN ST.
     LOUIS-SOUTHERN CASS-SOUTHERN COOK/LAKESHORE-SOUTHERN ITASCA.

     WIND CHILL ADVISORY FROM 6 PM THIS EVENING TO 12 PM CST
     WEDNESDAY FOR CARLTON/SOUTHERN ST. LOUIS-NORTHERN AITKIN-
     PINE-SOUTHERN AITKIN-SOUTHERN LAKE/LAKESHORE.

WI...WIND CHILL ADVISORY FROM 6 PM THIS EVENING TO 12 PM CST
     WEDNESDAY FOR ASHLAND-BAYFIELD-BURNETT-DOUGLAS-IRON-PRICE-
     SAWYER-WASHBURN.

CANNON/EOM
Hazardous weather outlook, Feb 19, 5:23 AM CST, 10 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
523 AM CST TUE FEB 19 2008

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-201130-
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
523 AM CST TUE FEB 19 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND
NORTHWEST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A WIND CHILL ADVISORY IS IN EFFECT AT 600 PM THIS EVENING. THE
COMBINATION OF TEMPERATURES READINGS OF 15 TO 30 BELOW ZERO AND
NORTHWESTERLY WINDS WILL RESULT IN DANGEROUSLY COLD WIND CHILL
READINGS OF 25 TO 45 BELOW ZERO ACROSS ALL OF THE NORTHLAND. PLEASE
REFER TO THE LATEST WINTER WEATHER MESSAGE FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A WIND CHILL ADVISORY IS EFFECT UNTIL NOON WEDNESDAY. PLEASE
REFER TO THE LATEST WINTER WEATHER MESSAGE FOR FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LSZ121-140>148-201130-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
523 AM CST TUE FEB 19 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

STEWART

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 3:32 AM CSTWind Chill AdvisoryDLHAitkin, Carlton, Cass, Cook, Crow Wing, Itasca and 4 more32 hr

Nearby

Wind Chill Warnings in Minnesota, 2008Every wind chill warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.